Minimax theorems revisited

Tuy, Hoang . Acta Mathematica Vietnamica 2004. 29 (3) :217-229

Locate this article in:

Bibtex

@article{CIS-206344,
  Author = {Tuy, Hoang},
  Title = {Minimax theorems revisited},
  Journal = {Acta Mathematica Vietnamica},
  Volume = {29},
  Number = {3},
  Year = {2004},
  Pages = {217--229},
  Keywords = {Optimization, Nonlinear programming, Quadratic programming, Operations research, mathematical programming, mathematical programming algorithms, saddle-value, existence conditions, minimax theorem in topological space, quasiconvex quasiconcave functions, duality by minimax, nonconvex programming, Derivative-free methods, Optics, electromagnetic theory}
}

Similar articles